MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL; DENTAL IMPLANT
Model Number HT2.5
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 09/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information was not provided and if it becomes available, a follow-up report will be submitted.
 
Event or Problem Description
Per complaint (b)(4), hex tool ht2.5 malfunctioned resulting in failure of integration.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d10 for device return date, g1-g2 for follow-up report submitter and g7 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.

Brand Name
HEX TOOL
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9529384
Report Number3001617766-2019-06294
Device Sequence Number411779
Product Code NDP
UDI-Device Identifier10841307119630
UDI-Public10841307119630
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2023
Device Model NumberHT2.5
Device Catalogue NumberHT2.5
Device Lot Number124685
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2020
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;